# SDR UIEA2020042700844

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,530 hours, 21,321 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FILTER STATUS MESSAGE. EICAS MESSAGE CAME ON DURING CLIMB OUT FROM PDX.( REMOVED LEFT ENGINE FUEL FILTER AND INSTALLED NEW FUEL FILTER IAW B767 73-11-02. LEAK CHECK GOOD, CLEARED EICAS MESSAGE. )
